# SDR SWIA201024337

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 17,843 hours, 13,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT MIDDLE SECTION.  (FLT 4617)  RESEATED CONNECTOR.
